Does anyone know of any issues with taking aspirin and Tasigna together? I'm taking it as a result of atrial fibrillation.
Tasigna & Aspirin
Posted 24 November 2012 - 05:18 PM
Posted 24 November 2012 - 06:51 PM
Hey, Badger. . .I may be having the same issue. .. haven't spoken with my doc yet, but it's freaking me out. Would you mind telling me what you're experiencing (so I can compare symptoms), and where your recommendation of aspirin came from?
Posted 25 November 2012 - 07:51 AM
Marnie, When I get the afib, my face gets very hot and I have a fluttery feeling in my chest. Usually a person's blood pressure rises, pulse increases, and heart races. The aspirin doesn't stop it from happening, it's to decrease the chance of a stroke if it does occur (the doc said by 10-30%).
Posted 25 November 2012 - 11:34 AM
The only issue I know of is that patients with low platelets should avoid aspirin.
Posted 27 November 2012 - 01:25 AM
Do you mind telling me how did you find out that you have atrial fiblliration?
I've posted already a thread about my latest symptoms and I think you have suggested to have EKG. I had one only a week ago and my cardiologist thinks that my heart is fine but I also have experienced only couple days ago some flluttering feeling in my chest. One time all of the sudden my head got very hot esspecially around my ears and my heart was racing very fast busy. I really dont what to do, the doctors think its probably an anexiety but I dont agree with it and Im really really scared that something is wrong with my heart because I also get some feeling that Im foing to faint. Last night my left hand started to hurt and lasted about an hour and it went away.
Did they do an EKG on you, is that how they discovered it?
Did they tell you that Tasigna is causing it if so can you switch to another drug?
Posted 27 November 2012 - 12:23 PM
I went to the emergency room and the ekg showed the afib. By the time I left, my heart went back to normal on it's own. I've talked to a few different doctors about this, and none seem very concerned about it (unless its happening a lot). My onc said I should just keep track how often it happens, but he sees no reason to switch drugs right now. I cut out caffeine and haven't had an episode since.
Posted 27 November 2012 - 12:54 PM
Same thing with me, it comes and goes back on it's own. What did doctors say how oftenn is serious because with me I have those episodes at least twice a week and it all started like a month ago. If I feel it again I think I will call baxk my cardiologist and have him hook up that holter monitor on me for at least a week in fact I already had that for a day right after I started Tasigna and that was 14 months ago but durring that time I was feeling fine so Im thinking ifI have that holter monitor for a longer period of time for one week at least maybe they will catch it.
I'm happy to hear that lots of doctors told you not to worry about but how can we ignore if we can have a stroke or somethng. Are there some other risk factors like age or something. I'm 37 may I know your age?
Thanks so much!!!!
Posted 27 November 2012 - 01:08 PM
Badger forgot to ask you how often did you experienced those episodes and how long have you been on Tasigna???
Thank a lot.
Posted 27 November 2012 - 05:49 PM
Been on Tasigna about six months. I had two more severe episodes in the past two weeks, but actually think I've had the condition for years.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users